toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Mellado, P. doi  openurl
  Title Intrinsic topological magnons in arrays of magnetic dipoles Type
  Year 2022 Publication Scientific Reports Abbreviated Journal Sci. Rep.  
  Volume 12 Issue 1 Pages 1420  
  Abstract We study a simple magnetic system composed of periodically modulated magnetic dipoles with an easy axis. Upon adjusting the geometric modulation amplitude alone, chains and two-dimensional stacked chains exhibit a rich magnon spectrum where frequency gaps and magnon speeds are easily manipulable. The blend of anisotropy due to dipolar interactions between magnets and geometrical modulation induces a magnetic phase with fractional Zak number in infinite chains and end states in open one-dimensional systems. In two dimensions it gives rise to topological modes at the edges of stripes. Tuning the amplitude in two-dimensional lattices causes a band touching, which triggers the exchange of the Chern numbers of the volume bands and switches the sign of the thermal conductivity.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2045-2322 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000749232200035 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1539  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: